MathSciNet Relay Station
MathSciNet bibliographic data
MR1678279 (2000b:34137) 34K45 (34K05)
Ballinger, George; Liu, Xinzhi Existence and uniqueness results for impulsive delay differential equations. Differential equations and dynamical systems (Waterloo, ON, 1997). Dynam. Contin. Discrete Impuls. Systems 5 (1999), no. 1-4, 579–591.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement